# SDR ASAA2012062892443

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,977 hours, 6,668 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, UPON TAKE-OFF FLAP SELECTION, FMC DISAGREE ON SCRATCH PAD AND MAP DISPLAY.  ACFT GROUNDED.  FOLLOWED QRH FMC DISAGREE AND CLEARED FMC DISAGREE MESSAGE.
